# SDR SIMA20140725003

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 27,280 hours, 23,373 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP FAILURE ALERTED FROM 0 TO 9.  OPERATIONS CHECKED FLAPS IAW 27-53-00, OPERATIONS CHECKED GOOD.
